# SDR DALA2023031301813

- Difficulty date: March 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 93,190 hours, 20,417 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 LH FWD OFF WING SLIDE OPEN ACTUATOR FOUND BAD DURING SLIDE LATCH INSP. CORRECTIVE ACTION: REPLACED LH FWD OFF WING SLIDE ACTUATOR REF AMDS 2560-4232 (9914254)
